A 23-year-old male asked:
Disclaimer

i am experiencing feeling anxious (worsened by: psychological stress) and panic attack. the following also describe me: pounding heart, and insomnia. i was wondering if this could be caused by my recent increased from 50 mg to 100 mg of zoloft.

1 doctor answer
Dr. Heidi Fowler
24 years experience Psychiatry
Possibly: When SSRI dose is initially changed there can be increase in anxiety or insomnia. Hopefully, you body will adjust to this dosage.
Answered on Jun 19, 2017

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 18-year-old male asked:
Dr. Robert Zagar
39 years experience ADHD and Autism
Psychological tests: Given that an interview is 46% sensitive specific and a medical exam 49% and combined 39% accurate for risk, perhaps a computerized psychological test ... Read More
A 22-year-old female asked:
Dr. Djamchid Lotfi
57 years experience Neurology
Anxiety state: Anxiety state, panic attacks and depression are REAL issues and can be addressed Look into your lifestyle, try meditation, literature music etc If al ... Read More
2
2 thanks
A 40-year-old female asked:
Dr. Randee Lipman
37 years experience Cardiology
Menopause.: Hormone shifts can cause palpitations. It could be early menopause. I would suggest a 30 day heart monitor to see if they can catch the abnormal bea ... Read More
4
4 thanks
A 19-year-old male asked:
Dr. Elaine Stageberg
4 years experience Psychiatry
Depression/Anxiety: These symptoms could be due to anxiety, depression, or PTSD. You don't specifically state a question here, so I would need more information to fully ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month